# SDR ABXA9600178

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319504
- Condition: Cracked
- Location: Fs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LONGERON 30 CRACKED BETWEEN FS 560 AND FS 579.  REPLACED LONGERON 30 IAW DC-9 SRM 51-30-2 AND 51-30-5.
